# SDR SWAA040575

- Difficulty date: February 24, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 36,778 hours, 32,864 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R1 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED R1 DOOR EVAC SLIDE PER MM.
